# SDR DALA2019092505498

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 77,746 hours, 14,010 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 1815 - ATO - AT 50 KTS DUE TO LEFT FORWARD ENTRY LIGHT ILLUMINATED ON TAKEOFF ROLL. CORRECTIVE ACTION: DEFERRED PER MEL 52-71-01, SHIMMED TARGET, RE-TORQUED LINK ASSEMBLY FORWARD OF SHIM AND PLATED ASSEMBLY. LP 6586278
